Xyrem/GHB

  • Posted by a hidden member.
    Log in to view his profile

    Feb 27, 2007 2:12 PM GMT
    I've recently had to start taking the medication Xyrem to treat a medical condition. I've been told that it's pretty much GHB...

    Has anyone had any experience with Xyrem? Should I expect to start seeing faster results from my work outs?
  • Posted by a hidden member.
    Log in to view his profile

    Feb 27, 2007 4:22 PM GMT
    It may be possible, but I wouldn't count on it. It sounds as if any such effects are highly dependent on dosage and timing, which may differ from your prescription. Someone has written a summary of it here: http://www.bodybuilding.com/fun/par3.htm

    I would be more concerned about potential intoxicating effects and think about using extra safety precautions in the gym.
  • Posted by a hidden member.
    Log in to view his profile

    Feb 27, 2007 5:31 PM GMT
    Yes. It is GHB. There are many adverse affects, including severe withdrawal. Here is what the FDA says:

    http://www.fda.gov/cder/drug/infopage/xyrem/xyrem_qa.htm